# SDR EIA990131

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misdrilled
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE RIGHT OUTBOARD MIDFLAP, OUTBOARD END, UPPER SURFACE WAS FOUND TO HAVE 2 SCREWS MISSING.  INSPECTION REVEALED OVERSIZED FASTENER HOLES.  REPAIRED PER ECRA NR 478-57-094-2, PART A/B COMPLETED, PART C REQUIRING REOCCURING INSPECTION AT NOT MORE THAN 200 FLIGHTS.  (M)
